I received a long session of oral sex from a local PR girl while on vacation in Puerto Rico. We then had intercourse. I wore a condom.
After 7 days I returned to NY. I now have conjuntivitus in both eyes. I am pissing "lightening bolts." I was treated with a .500 gram IM Rosephin and 1G Zithromax (capsules) 24-hours ago.
I'm in great pain. My penis head is swollen and red and the urethra is swollen red. Urinating is so painful I can barely endure it. I had a 3-day period of steadily increasing burning in penis when urinating along with a discolored discharge that was most pronounced in the a.m. hours upon waking up. (It's now day 8.)
1. When will the Rosephin alleviate the burning, swollen penis? It has been 24 hours and the burning is worse as is the pink eye.
2. Is there anything I can take to reduce burning feeling? The pain is extraordinary! (I'm a tough guy too.)
I'm assuming (as the doctor did) that I have bacterial conjunctivitis from either chlamydia or N. gonococcus. I've never had pink eye before this.
3. Is there a concern for blindness?
4.Can I acquire pharyngeal gonorreah from deep kissing her?
5. I will be at a retest in one week. I'm a very healthy guy--don't drink or drug or smoke. I eat well too. I'm concerned about antibiotic resistance, but perhaps it's too early to tell. I was hoping after 24 hours I would gain relief, but it's hasn't happened.
Any thoughts you may have is appreciated.
Hi, I figured I could help you out. I had the same problem but im a female. Did your doctor tell you if it was Chlamydia or Gonorrhea? If he prescribed you Zithromax, it's most likely Chlamydia. My burning sensation only started after I was taking my antibiotics. It got really bad. I went out and bought some cream to reduce the burning. But now im worried about something else that's going on with me but that's not the point. Anyways maybe you should give your doctor a call to see if you can get something to put on yourself down there if it doesn't get better. The burning sensation could be from the antibiotics killing off the bad bacteria. I honestly don't think your going to become blind. You can't get Gonorrhea from kissing someone deeply, only sexual intercourse vaginally, orally, or having anal sex. I hope you feel better soon!
1. Not sure that will help you, as that is not the recommend medication for gonorrhea or chlamydia. I would guess you have gonorrhea or NGU.
2. No pink eye is pink eye, this is not a STD.
5. I would call your Dr and find out what he/she diagnosed you with and tell him/her medication is not working.
Glad to see the doctor figured out was wrong with you. I didn't mean to report your comment if I did, I accidently pushed the wrong button. Did the burning sensation go away? When I was done with my medication and with some help of cream it did. I knew that both STD's could infect the eye but I never had that problem when I got Chlamydia. As for Vance2335, they were just trying to help you. That's why people are on here, to help other people.
I should also note that gonorrhea of the eye is still bacterial but you need to get it from the bacteria. If your hand comes into direct contact with the bacteria and then wipes your eyes that is possible. But from what you said above you would not have had a risk. So your story is missing some details as I said above.
Vances answers were as specific as your question. You only say you had a long session receiving oral sex and intercourse using a condom. Oral sex is low risk for std's and many experts consider it safe sex. She as the giver would be more at risk than you for contracting these than you. The big question here is did the doctor actually test you for Gono in the eye or did he just say you had it?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.